| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Correction: b5- a healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault.In another surgery on the same day, the lens was exchanged for a replacement lens of shorter length and the problem resolved.Cause of the event was reports as unknown.G4- premarket identification: device bla: p030016 to pma/510(k): p030016, initially reported pma/510(k) number in the wrong field.H6- health effect- impact code (f): 4629 to 4627- previous code not applicable, only secondary surgery for lens explant was reported.Claim # (b)(4).
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault.In a separate visit the lens was exchanged for a shorter length lens and the problem resolved.Cause of the event was reports as unknown.
Additional Manufacturer Narrative
Manufacturer narrative - secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).